MathSciNet Relay Station
MathSciNet bibliographic data
MR1161055 60J60 (60J70 60K25 90B22)
Harrison, J. M.; Williams, R. J. Brownian models of feedforward queueing networks: quasireversibility and product form solutions. Ann. Appl. Probab. 2 (1992), no. 2, 263–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement